Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 145, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 16, 2022, 9:46 PM EDT for Cobb County, DeKalb County, Fulton County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2022, 9:46 PM EDT (01:46 UTC)
- Expired
- Jun 16, 2022, 10:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cobb County, GA, DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:53 PM EDT | HAIL 1 | Sandy Springs, GA | QUARTER SIZED HAIL REPORTED VIA SOCIAL MEDIA IN SANDY SPRINGS NEAR ROSWELL RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2446 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
012
WUUS52 KFFC 170146
SVRFFC
GAC067-089-121-170230-
/O.NEW.KFFC.SV.W.0145.220617T0146Z-220617T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
946 PM EDT Thu Jun 16 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern DeKalb County in north central Georgia...
Southeastern Cobb County in north central Georgia...
Central Fulton County in north central Georgia...
* Until 1030 PM EDT.
* At 946 PM EDT, a severe thunderstorm was located over Chastain
Memorial Park, or 9 miles southeast of Marietta, moving southwest
at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Marietta, Sandy Springs, Roswell, Smyrna, Dunwoody,
Chamblee, Doraville, North Atlanta, North Druid Hills, Tucker,
Mount Bethel, Vinings, Bankhead, Brookhaven, Bolton, Atlantic
Station, Mableton and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3403 8438 3396 8427 3396 8428 3395 8427
3394 8427 3392 8426 3391 8424 3389 8422
3373 8450 3382 8459
TIME...MOT...LOC 0146Z 050DEG 5KT 3389 8440
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
778
WWUS52 KFFC 170208
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1008 PM EDT Thu Jun 16 2022
GAC089-170217-
/O.CAN.KFFC.SV.W.0145.000000T0000Z-220617T0230Z/
DeKalb GA-
1008 PM EDT Thu Jun 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DEKALB COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3394 8447 3389 8436 3389 8435 3382 8435
3373 8450 3382 8459
TIME...MOT...LOC 0207Z 053DEG 4KT 3380 8450
$$
GAC067-121-170230-
/O.CON.KFFC.SV.W.0145.000000T0000Z-220617T0230Z/
Cobb GA-Fulton GA-
1008 PM EDT Thu Jun 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHEASTERN COBB AND CENTRAL FULTON COUNTIES...
At 1007 PM EDT, a severe thunderstorm was located near Bolton, or 7
miles northwest of Atlanta, moving southwest at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Atlanta, Marietta, Sandy Springs, Smyrna, Vinings, Bolton, Atlantic
Station, Mableton, Bankhead and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3394 8447 3389 8436 3389 8435 3382 8435
3373 8450 3382 8459
TIME...MOT...LOC 0207Z 053DEG 4KT 3380 8450
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:01 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 16, 8:01 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 801 PM EDT Thu Jun 16 2022 .UPDATE... Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 328 PM EDT Thu Jun 16 2022/ SHORT TERM /Tonight through Friday Night/... Cu field has developed across much of the CWA this afternoon. The convection, so far, has stayed to the NE of the outlook area. Do expect some activity to begin building into the NE portion of the CWA in the next few hours. For now, pops are isold/sct - because we need a trigger for storms. If/when the activity across western NC/update SC gets a bit more organized, it could provide just the push for tstms this afternoon and evening. The best pops right now are across the eastern portions of the CWA, but remain in the low chance category. If we do get a more organized cluster of storms, pops would definitely need some tweaking. Hi-res convective models are all over the place, with very little activity across the CWA this afternoon/evening. If storms do get going, like in the last few days, all of the parameters are there for strong to severe storms. Mid level lapse rates are steeper than in previous days and CAPE remains very high. There is one difference from previous days though...we are a bit drier. Tomorrow will be a bit different. The mid level high pressure center will have shifted to the west, leaving the CWA in north/northwest flow aloft. There should also be a weak boundary pushing south across the CWA during peak heating. There are some differences in the models on the amount of moisture available for convection, but will at least go mid-hi chance range. The hi-res models look to begin initiating convection during the early to mid afternoon along and ahead of the boundary. As in previous days, there will be copious surface instability and lapse rates will be steep. A Heat Advisory remains in effect for much of the CWA, outside of the NE mtns, until 8PM this evening. Have gone ahead and issued a Heat Advisory for portions of the CWA again tomorrow. The far northern portion of the Heat Advisory is a bit marginal. If convection develops early, heat indices may not reach critical thresholds. Do think areas south of I-20 will have the best potential for reaching 105-109 heat indices. NListemaa LONG TERM /Saturday through Thursday/... Despite there being little in the way of a pattern change (still very much dominated by a strong mid-level ridge) for the long term, a distinctly drier airmass slinks in across the southeast from over central Canada. Dewpoints take a tumble in response, currently forecasted to bottom out in the mid-to-upper 50s. As such, our rain chances drop to near-zero through D7. Unfortunately, despite the drier air helping out with mitigating the "oppressive-ness" of the airmass, we will see little-to-no respite from our continued heat wave. Sunday looks to be the least miserable day in the extended, with highs currently forecasted to be in the upper-80s to lower-90s across the CWA. As we kick off the work week, highs start a steady climb back towards the triple digits. It is a bit too early to truly sound the alarm bells, but mid-week next week looks to make a run at meeting Heat Advisory criteria from air temperatures alone. Locales along and south of I-85 may see maximum temperatures in the low- 100s. In addition, thanks to much drier dewpoints and days with no wetting rains, will need to monitor the potential for much of the forecast area to meet Fire Danger criteria (in June!). At the moment, D0-D1 conditions have begun to creep northward into central Georgia proper. Coinciding with the previous point, the CPC has outlooked portions of north and west central Georgia as potential locations for onset of Flash Drought next week due to excessive heat and spotty precipitation thanks to convective mode. As we enter astronomical summer next Tuesday, we'll have a lot of heat related concerns on our hands. Morgan && .AVIATION... 00Z Update... Coverage of convection has remained limited across much of north and central Georgia, with only isolated SHRA expected over the next couple of hours. VFR conditions are expected during the overnight and morning, with a cu field between 040-050 developing by 15-16Z. A frontal boundary will push southward across north and central Georgia tomorrow. At this time, precipitation ahead of the front is expected to impact the TAF sites in the mid afternoon hours through the early evening, with a PROB30 for TSRA at ATL from 19-23Z and at MCN/CSG from 20-00Z. Winds are starting the period from S to SW at 4-6 kts, and is expected to shift to NW at 6-10 kts by 15Z on Friday and through the afternoon. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 74 99 75 94 / 30 40 20 5 Atlanta 76 97 76 93 / 30 40 20 5 Blairsville 69 90 68 84 / 30 30 20 0 Cartersville 74 96 73 91 / 30 30 20 5 Columbus 75 97 76 97 / 20 30 20 10 Gainesville 74 96 75 92 / 30 40 20 5 Macon 73 100 75 98 / 20 40 20 10 Rome 74 97 74 92 / 30 30 20 0 Peachtree City 72 97 74 94 / 30 40 20 5 Vidalia 72 100 77 99 / 20 40 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Heat Advisory from 11 AM to 8 PM EDT Friday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkes... Wilkinson. && SHORT TERM...NListemaa LONG TERM....Morgan AVIATION...King
Hazardous weather outlook, Jun 16, 9:38 PM EDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 938 PM EDT Thu Jun 16 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 938 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated thunderstorms will be possible across northern Georgia through midnight. Any thunderstorms that develop will be capable of producing gusty winds, frequent lightning, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia again on Friday. Additionally, as line of strong to severe thunderstorms is expected Friday afternoon and evening with damaging wind gusts and large hail possible. Temperatures and dewpoints lower slightly beyond Friday as a weak cold front pushes into the area, before rebounding to Heat Advisory levels on Wednesday with widespread highs forecast in the triple digits. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 16, 4:45 PM EDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Thu Jun 16 2022
GAZ016-162115-
White GA-
445 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of White County through
515 PM EDT...
At 442 PM EDT, a strong thunderstorm was over Smithgall Woods
Conservation Are, or near Cleveland, moving northeast at 5 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Mossy Creek, Low Gap Shelter, Camp Coleman Lake, Anna
Ruby Falls, Leaf, Smithgall Woods Conservation Are, Sautee and
Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
3460 8364 3454 8362 3450 8367 3450 8378
3452 8379 3450 8379 3450 8384 3453 8383
3455 8386 3466 8388 3472 8386 3474 8382
3478 8383 3480 8375 3479 8370 3480 8368
TIME...MOT...LOC 2042Z 221DEG 6KT 3465 8375
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 16, 6:10 PM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Thu Jun 16 2022
GAZ022-033-162245-
North Fulton GA-Forsyth GA-
610 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of southwestern Forsyth
and northeastern Fulton Counties through 645 PM EDT...
At 610 PM EDT, a strong thunderstorm was over Brookwood, or 8 miles
south of Cumming. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Johns Creek, Alpharetta, Sugar Hill and Brookwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3414 8409 3411 8410 3407 8412 3406 8411
3403 8413 3403 8417 3401 8418 3405 8429
3417 8423
TIME...MOT...LOC 2210Z 222DEG 1KT 3408 8419
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 16, 6:12 PM EDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Thu Jun 16 2022
GAZ034-162245-
Gwinnett GA-
612 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of northeastern
Gwinnett County through 645 PM EDT...
At 612 PM EDT, a strong thunderstorm was near Lawrenceville. This
storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lawrenceville, Sugar Hill, Suwanee, Buford, Dacula and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3405 8385 3401 8387 3391 8402 3397 8413
3415 8403
TIME...MOT...LOC 2212Z 222DEG 1KT 3400 8402
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 16, 8:17 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT Thu Jun 16 2022
GAZ021-032-170045-
Cobb GA-Cherokee GA-
817 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of southwestern
Cherokee and northeastern Cobb Counties through 845 PM EDT...
At 817 PM EDT, a strong thunderstorm was over Kennesaw State
University, or near Marietta, moving north at 5 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Kennesaw, Woodstock, Acworth, Sweat Mountain, Sandy Plains,
Oak Grove and Kennesaw State University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3410 8442 3405 8442 3405 8441 3394 8443
3399 8464 3411 8466
TIME...MOT...LOC 0017Z 186DEG 5KT 3404 8456
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 16, 8:50 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Thu Jun 16 2022
GAZ021-032-170115-
Cobb GA-Cherokee GA-
850 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of southwestern
Cherokee and northeastern Cobb Counties through 915 PM EDT...
At 850 PM EDT, a strong thunderstorm was over Woodstock, or 9 miles
north of Marietta, moving north at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Kennesaw, Woodstock, Holly Springs, Little River Landing,
Lebanon, Sweat Mountain, Kellogg Creek, Sandy Plains, Oak Grove,
Kennesaw State University and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3417 8439 3411 8441 3411 8442 3409 8442
3396 8446 3397 8459 3418 8466 3418 8465
TIME...MOT...LOC 0050Z 184DEG 9KT 3409 8455
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 16, 9:35 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
935 PM EDT Thu Jun 16 2022
GAZ032-033-045-170200-
North Fulton GA-Cobb GA-DeKalb GA-
935 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of northwestern DeKalb,
southeastern Cobb and central Fulton Counties through 1000 PM EDT...
At 935 PM EDT, a strong thunderstorm was over Chastain Memorial Park,
or 8 miles northwest of Decatur. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Sandy Springs, Smyrna, Dunwoody, Chamblee, Doraville,
Tucker, North Atlanta, North Druid Hills, North Decatur, Vinings,
Brookhaven, Bolton, La Vista and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3401 8436 3385 8418 3379 8443 3384 8455
TIME...MOT...LOC 0135Z 232DEG 2KT 3388 8439
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jun 16, 8:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jun 16, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 43 min |
| Jun 16, 10:49 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 41 min |
| Jun 16, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 47 min |
| Jun 16, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 49 min |
| Jun 16, 11:44 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 17, 12:29 AM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 17, 12:49 AM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jun 17, 12:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 17, 1:27 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 48 min |
| Jun 17, 1:35 AM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 17, 2:04 AM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jun 17, 2:11 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 34 min |
| Jun 17, 2:13 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 18 min |
| Jun 17, 2:26 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 35 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jun 17, 3:00 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| Jun 17, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 49 min |
| Jun 17, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 34 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Chattooga, Murray, Walker, Whitfield | 28 min |
| Jun 17, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more | 43 min |
| Jun 17, 4:04 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Polk | 26 min |
| Jun 17, 4:30 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Polk | 30 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 32 min |
| Jun 17, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 31 min |
| Jun 17, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 49 min |
| Jun 17, 5:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 26 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 33 min |
| Jun 17, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 32 min |
| Jun 17, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 40 min |
| Jun 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 50 min |
| Jun 17, 6:03 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 17, 6:04 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jun 17, 6:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 17, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 34 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 43 min |
| Jun 17, 6:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 30 min |
| Jun 17, 6:31 PM EDT | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Jun 17, 6:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 17, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 52 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 27 min |
| Jun 17, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 39 min |
| Jun 17, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 47 min |
| Jun 17, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 45 min |
| Jun 17, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 23 min |
| Jun 17, 7:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Jun 17, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam | 52 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 47 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 47 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Jun 17, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 40 min |
| Jun 17, 7:43 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Jun 17, 7:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.